# SDR DLM88040034

- Difficulty date: January 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 45,921 hours, 37,683 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE HAS CHUNK MISSING.  REPLACED SAME.
